# SDR COMA9560552

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2760 · Drag Control System
- Part: Quadrant
- Part number: FE210008
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, GROUND LIFT DUMP DEPLOYS NORMALLY, THEN RETRACTS AND REDEPLOYS.  REPLACED THE THROTTLE QUADRANT.
